# SDR DALA2025110408054

- Difficulty date: November 3, 2025
- Submitted: November 4, 2025
- Operation: Air carrier
- Aircraft: N549DN
- Make and model: Airbus A321-271NX
- Aircraft serial: 11693
- Aircraft time: 8,325 hours, 2,006 cycles
- Engine: Iae PW1133GAJM
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Packing
- Condition: Leaking
- Location: Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 5049, AFTER LANDING ON LT + RT ENG BLEED AIR, DIRTY SOCK SMELL IN FLIGHT DECK. CORRECTIVE ACTION: FOUND OIL WETTING IN BACK OF SPINNER OF #2 ENG. #1 ENG AND APU INSPECTIONS NORMAL. REPLACED PACKING AND FAN SHAFT COVER. PERFORMED LEVEL B DECONTAMINATION PER A321 AMM 21-00-00-615-803-A. (LP 8065758, 8065759, 1285599)
